Pracì Mìžnarodnogo Geometričnogo Centru (Jun 2024)

On exponential asymptotics of one class of homeomorphisms at a point of the complex plane

  • Mariia Volodymyrivna Stefanchuk

DOI
https://doi.org/10.15673/pigc.v17i2.2870
Journal volume & issue
Vol. 17, no. 2
pp. 158 – 170

Abstract

Read online

The presented paper investigates the exponential asymptotics at a point of the complex plane of the ring Q-homeomorphisms with respect to p-modulus for p>2. Examples showing sharpness of the obtained results have been constructed.

Keywords